Alert archive / Idaho / Wind Advisories in 2014
Wind Advisory 11, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Mar 16, 2014, 1:57 PM MDT. It took effect at Mar 17, 2014, 8:00 AM MDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2014, 1:57 PM MDT (19:57 UTC)
- In effect from
- Mar 17, 2014, 8:00 AM MDT
- Expired
- Mar 18, 2014, 12:31 AM MDT
- In force
- 17 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
330 WWUS75 KPIH 161957 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 157 PM MDT SUN MAR 16 2014 IDZ017-021-022-171000- /O.UPG.KPIH.HW.A.0001.140317T1400Z-140318T0000Z/ /O.NEW.KPIH.HW.W.0002.140317T1400Z-140318T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 157 PM MDT SUN MAR 16 2014 ...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS INCREASING MONDAY MORNING AND CONTINUING THROUGH 6 PM MONDAY AFTERNOON. * WINDS...SUSTAINED WEST TO SOUTHWEST WINDS 40 TO 45 MPH WITH FREQUENT GUSTS OF 55 TO 60 MPH. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...AMERICAN FALLS...POCATELLO...OAKLEY...MALTA. * IMPACTS...POSSIBLE WIND DAMAGE MAY OCCUR. DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-171000- /O.UPG.KPIH.HW.A.0001.140317T1400Z-140318T0000Z/ /O.NEW.KPIH.WI.Y.0011.140317T1400Z-140318T0000Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 157 PM MDT SUN MAR 16 2014 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MDT MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS INCREASING MONDAY MORNING AND CONTINUING THROUGH 6 PM MONDAY AFTERNOON. * WINDS...SUSTAINED WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * LOCATIONS INCLUDE...INL...REXBURG...IDAHO FALLS. * IMPACTS...DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
6 follow-up statements
906 WWUS75 KPIH 171004 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 404 AM MDT MON MAR 17 2014 IDZ017-021-022-172230- /O.CON.KPIH.HW.W.0002.140317T1400Z-140318T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 404 AM MDT MON MAR 17 2014 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...WINDS INCREASING MONDAY MORNING AND CONTINUING THROUGH 6 PM MONDAY AFTERNOON. * WINDS...SUSTAINED WEST TO SOUTHWEST WINDS 40 TO 45 MPH WITH FREQUENT GUSTS OF 55 TO 60 MPH. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...AMERICAN FALLS...POCATELLO...OAKLEY...MALTA. * IMPACTS...POSSIBLE WIND DAMAGE MAY OCCUR. DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. EXPECT LOSS OF POWER DUE TO DOWNED LINES AND BE AVOID BEING NEAR LARGE TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-172230- /O.CON.KPIH.WI.Y.0011.140317T1400Z-140318T0000Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 404 AM MDT MON MAR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...WINDS INCREASING MONDAY MORNING AND CONTINUING THROUGH 6 PM MONDAY AFTERNOON. * WINDS...SUSTAINED WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * LOCATIONS INCLUDE...INL...REXBURG...IDAHO FALLS. * IMPACTS...DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. TREE LIMBS CAN BE BROUGHT DOWN AND POWER LOST DUE TO DOWNED LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
553 WWUS75 KPIH 171123 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 523 AM MDT MON MAR 17 2014 IDZ017-021-022-171930- /O.EXT.KPIH.HW.W.0002.140317T1200Z-140318T0000Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 523 AM MDT MON MAR 17 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...WINDS INCREASING MONDAY MORNING AND CONTINUING THROUGH 6 PM MONDAY AFTERNOON. * WINDS...SUSTAINED WEST TO SOUTHWEST WINDS 40 TO 45 MPH WITH FREQUENT GUSTS OF 55 TO 60 MPH. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...AMERICAN FALLS...POCATELLO...OAKLEY...MALTA. * IMPACTS...POSSIBLE WIND DAMAGE MAY OCCUR. DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. EXPECT LOSS OF POWER DUE TO DOWNED LINES AND AVOID BEING NEAR LARGE TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-171930- /O.CON.KPIH.WI.Y.0011.140317T1400Z-140318T0000Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 523 AM MDT MON MAR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...WINDS INCREASING MONDAY MORNING AND CONTINUING THROUGH 6 PM MONDAY AFTERNOON. * WINDS...SUSTAINED WEST TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH. * LOCATIONS INCLUDE...INL...REXBURG...IDAHO FALLS. * IMPACTS...DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. TREE LIMBS CAN BE BROUGHT DOWN AND POWER LOST DUE TO DOWNED LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
921 WWUS75 KPIH 171952 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 152 PM MDT MON MAR 17 2014 IDZ017-021-022-180300- /O.EXT.KPIH.HW.W.0002.000000T0000Z-140318T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT...OAKLEY 152 PM MDT MON MAR 17 2014 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...STRONG WINDS CONTINUING THROUGH 6 PM...THEN GRADUALLY DECREASING THROUGH 9 PM MDT. * WINDS...WEST WINDS OF 40 TO 45 MPH WITH FREQUENT GUSTS OF 55 TO 60 MPH. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...AMERICAN FALLS...POCATELLO...OAKLEY...MALTA. * IMPACTS...POSSIBLE WIND DAMAGE MAY OCCUR. HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES. EXPECT LOSS OF POWER DUE TO DOWNED LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-180300- /O.EXT.KPIH.WI.Y.0011.000000T0000Z-140318T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 152 PM MDT MON MAR 17 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...STRONG WINDS CONTINUING THROUGH 6 PM MDT...THEN GRADUALLY DECREASING THROUGH 9 PM MDT. * WINDS...SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ACROSS THE INL. * LOCATIONS INCLUDE...INL...REXBURG...IDAHO FALLS. * IMPACTS...DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
459 WWUS75 KPIH 180015 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 615 PM MDT MON MAR 17 2014 IDZ017-021-180300- /O.CAN.KPIH.HW.W.0002.000000T0000Z-140318T0300Z/ /O.EXA.KPIH.WI.Y.0011.000000T0000Z-140318T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 615 PM MDT MON MAR 17 2014 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...STRONG WINDS GRADUALLY DECREASING THROUGH 9 PM MDT. * WINDS...SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT. * IMPACTS...DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ022-180300- /O.CON.KPIH.HW.W.0002.000000T0000Z-140318T0300Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 615 PM MDT MON MAR 17 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS GRADUALLY DECREASING THROUGH 9 PM MDT. * WINDS...WEST WINDS OF 40 TO 45 MPH WITH GUSTS OF 55 TO 60 MPH. * LOCATIONS INCLUDE...OAKLEY...MALTA. * IMPACTS...POSSIBLE WIND DAMAGE MAY OCCUR. HAZARDOUS TRAVEL FOR HIGH PROFILE VEHICLES. EXPECT LOSS OF POWER DUE TO DOWNED LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH WITH GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ020-180300- /O.CON.KPIH.WI.Y.0011.000000T0000Z-140318T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 615 PM MDT MON MAR 17 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...STRONG WINDS GRADUALLY DECREASING THROUGH 9 PM MDT. * WINDS...SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH ACROSS THE INL COMPLEX. * LOCATIONS INCLUDE...INL...REXBURG...IDAHO FALLS. * IMPACTS...DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
021 WWUS75 KPIH 180259 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 859 PM MDT MON MAR 17 2014 IDZ022-180700- /O.CAN.KPIH.HW.W.0002.000000T0000Z-140318T0300Z/ /O.EXB.KPIH.WI.Y.0011.000000T0000Z-140318T0700Z/ SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITY OF...OAKLEY 859 PM MDT MON MAR 17 2014 ...WIND ADVISORY IN EFFECT UNTIL 1 AM MDT TUESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM MDT TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. * TIMING...STRONG WINDS GRADUALLY DECREASING THROUGH 1 AM MDT. * WINDS...SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...MALTA...OAKLEY. * IMPACTS...DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ IDZ017-021-180400- /O.CAN.KPIH.WI.Y.0011.000000T0000Z-140318T0300Z/ EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... POCATELLO...BLACKFOOT 859 PM MDT MON MAR 17 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. $$ IDZ020-180700- /O.EXT.KPIH.WI.Y.0011.000000T0000Z-140318T0700Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 859 PM MDT MON MAR 17 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM MDT TUESDAY... * TIMING...STRONG WINDS GRADUALLY DECREASING THROUGH 1 AM MDT. * WINDS...SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH. * LOCATIONS INCLUDE...INL COMPLEX...ARCO...ATOMIC CITY. * IMPACTS...DIFFICULT TRAVEL FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
026 WWUS75 KPIH 180631 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1231 AM MDT TUE MAR 18 2014 IDZ020-022-180745- /O.CAN.KPIH.WI.Y.0011.000000T0000Z-140318T0700Z/ UPPER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...OAKLEY 1231 AM MDT TUE MAR 18 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. AT 130 PM MDT...LOCAL OBSERVATION PLATFORMS INDICATE THAT WINDS HAVE DECREASED IN SOUTHEAST IDAHO TO BELOW WIND ADVISORY CONDITIONS. ANOTHER WINDY DAY IS EXPECTED ON THURSDAY...THOUGH NOT AT THE 50 TO 70 MPH SPEEDS EXPERIENCED ON MONDAY. $$ MESSICK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Mar 16, 3:22 AM MDT, 10 hours 35 minutes earlier.
Area forecast discussion, Mar 16, 3:22 AM MDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 322 AM MDT SUN MAR 16 2014 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT. WILL HAVE ANOTHER QUIET AND WARM DAY TODAY AHEAD OF STRONG COLD FRONT APPROACHING ON MONDAY. TEMPERATURES WILL BE AT LEAST 10 DEGREES ABOVE NORMAL TODAY AND IT WILL BECOME BREEZY IN THE AFTERNOON IN THE SNAKE RIVER PLAIN. THE NEXT PACIFIC SYSTEM MOVES THROUGH QUICKLY MONDAY WITH A VERY STRONG COLD FRONT. THE FRONT WILL APPROACH THE CENTRAL MOUNTAINS SHORTLY AFTER MIDNIGHT AND MOVE THROUGH THE REMAINDER OF THE STATE BY 8 AM MONDAY MORNING. EXPECT EXTREMELY STRONG WINDS BEHIND THE FRONT ESPECIALLY IN THE SOUTH CENTRAL MOUNTAINS....EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN. A HIGH WIND WATCH HAS BEEN ISSUED FOR MONDAY FOR THOSE AREAS FROM 8 AM THROUGH 6 PM. COULD SEE SUSTAINED WINDS OF OVER 40 MPH WITH GUSTS TO 60 MPH. DO NOT EXPECT HEAVY SNOW WITH THE SYSTEM DUE TO THE SPEED IT IS MOVING BUT STILL THINK 1 TO 3 INCHES OF SNOW ARE POSSIBLE IN THE MOUNTAINS. TEMPERATURES WILL BE MUCH COLDER ON MONDAY BEHIND THE FRONT IN THE RANGE OF 10 TO 15 DEGREES COLDER THAN SUNDAY WITH THE COLD WEATHER CONTINUING TUESDAY AS TEMPERATURES FALL TO BELOW SEASONAL NORMALS FOR MID MARCH. WINDS SHOULD DROP OFF QUICKLY MONDAY EVENING AND REMAIN LIGHT TUESDAY. GK .LONG TERM...WEDNESDAY THROUGH NEXT SATURDAY. A MINOR DISTURBANCE WILL CROSS CENTRAL IDAHO AND THE PAN HANDLE AREA WEDNESDAY AND WEDNESDAY NIGHT. GFS IS A LITTLE FASTER BRING PRECIPITATION THROUGH WEDNESDAY AFTERNOON THAN THE OTHER MODELS...OTHERWISE VERY LIMITED ACCUMULATION IS EXPECTED. ABOUT 1 TO 2 INCHES ON THE WEST FACING SLOPES AROUND STANLEY AND CHALLIS...ONLY AN INCH OR SO AROUND MACKS INN AND DRIGGS. A FEW SHOWERS LINGER NEAR THE IDAHO AND MONTANA LINE THURSDAY. FRIDAY AND SATURDAY A WEEK WEST TO NORTHWEST FLOW PATTERN...VERY LITTLE MOISTURE FOR EVEN SPOTTY SHOWERS IN THE MOUNTAINS. TEMPERATURES REMAIN WITHIN 2 OR 3 DEGREES OF NORMAL THROUGH THE PERIOD. RS && .AVIATION...VFR CONDITIONS TODAY. IN THE SNAKE PLAIN...BREEZY SOUTHWEST WINDS 15 TO 25 MPH BETWEEN 18-02Z. A STRONG COLD FRONT WILL REACH KSUN BY 11-12Z MONDAY AND KPIH ABOUT 13-14Z. WIND GUSTS MAY REACH 50 TO 60 MPH AT KBYI...KPIH AND KIDA. NAM12 MODEL AND NAM MOS GUIDANCE FAVORS WINDS DECREASING BEGINNING MONDAY AFTERNOON 17/21Z. MVFR CEILINGS IN SCATTERED SNOW SHOWERS EXPECTED AT ALL TAF SITES BETWEEN 17/11-19Z. AT KBYI AND KPIH SNOW SHOWERS MAY MIX WITH RAIN SHOWERS. RS && .PIH WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON IDZ017-020>022. &&
Hazardous weather outlook, Mar 16, 4:31 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 431 AM MDT SUN MAR 16 2014 IDZ018-019-023>025-031-032-171045- SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 431 AM MDT SUN MAR 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION MONDAY WITH STRONG WINDS AND 1 TO 3 INCHES OF SNOW POSSIBLE. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. IDZ017-020>022-171045- EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- 431 AM MDT SUN MAR 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT FROM 8 AM THROUGH 6 PM ON MONDAY. SUSTAINED WINDS OF 40 TO 50 MPH ARE EXPECTED WITH GUSTS UP TO 60 MPH. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 4:23 AM MDT | High Wind Watch | PIH | 10 hr | |
| Mar 16, 1:57 PM MDT | High Wind Warning | PIH | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.